# SDR AALA20101014TUL05

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 56,749 hours, 28,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT BELOW NUMBER 3 SEAT TRACK AT STATION 927 IS CRACKED AT BOTTOM.  FABRICATED DOUBLER AND FILLER, IAW EA MD80-53-013492.  INSTALLED FILLER AND DOUBLER IAW EA MD80-53-013492 AND SRM 51-30-05.
